MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER PERCUTANEOUS
Model Number IPN919492
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "incident occurred on (b)(6) 2025.Catheter fell out whereas the dressing was still in place, the thread was still in place under dressing.Catheter and tubing fell out, only the juncture hub remained.There was a temporary interruption of infusions." additional information received from the customer reports "i can't confirm what happened.According to the team, the female patient had already had this type of device inserted several times and was used to not touching it.It seems that she called the nurse directly after noticing the problem." there was no patient harm or injury.No medial intervention required.The patient's current condition is reported as "stable".
 
Additional Manufacturer Narrative
(b)(4).The reported device was not returned; however, the customer provided one photo for analysis.The photo shows a box clamp assembly sutured on the patient's skin.This box clamp assembly is meant to be assembled over the catheter body and acts as a secondary suture site.The juncture hub on the catheter is meant to be the primary suture site.According to the additional information provided by the customer, both the box clamp and juncture hub were sutured to the patient.Based on the photo, the customer report is confirmed; however, a full complaint investigation could not be performed without the sample returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "use a catheter stabilization device, catheter clamp and fastener, staples or sutures (where provided) use catheter hub as primary securement site.Use catheter clamp and fastener as a secondary securement site as necessary".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 16 GA X 8" (20 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21807095
Report Number3006425876-2025-00342
Device Sequence Number18034458
Product Code DQY
UDI-Device Identifier00801902105165
UDI-Public(01)00801902105165(11)240118(17)271231(10)71F24A0467(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919492
Device Catalogue NumberCV-04301
Device Lot Number71F24A0467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale